Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 2, Pages 181-187
http://dx.doi.org/10.1155/S1048953302000163

A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations II

Sri Sathya Sai Institute of Higher Learning, Department of Mathematics and Computer Science, Prasanthinilayam , Andhra Pradesh 515134, India

Received 1 February 1995; Revised 1 February 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Venkatesulu and Pallav Kumar Baruah, “A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations II,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 181-187, 2002. https://doi.org/10.1155/S1048953302000163.